# SDR CKSA97180

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS VIBRATE IN FLIGHT AND DOOR LIGHTS ILLUMINATE.  PLACED GEAR HANDLE IN UP POSITION, VIBRATION STOPPED.  FOUND LOOSE AND CORRODED TERMINAL ON SWITCH.  CLEANED AND TIGHTENED AS REQUIRED, CHECKS GOOD.
